# SDR ASAA2022051138307

- Difficulty date: May 11, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 51,849 hours, 15,457 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11985
- Condition: Warning Light
- Location: Ram Air Inlet
- Part time: 51,456 hours, 15,893 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R PACK LIGHT ILLUMINATED DURING RECALL. RESET W/ MASTER CAUTION. GROUNDED - YES. ON DEFERRAL.
R PACK LIGHT ILLUMINATED DURING RECALL. RESET W/ MASTER CAUTION. GROUNDED - YES. REF DEFECT 60283840 RAM AIR ACTUATOR REPLACED IAW B737-800 AMM 21-51-21. PACK/ZONE TEMP CONTROL BITE TEST PASS - TASK 21-61-00.
